# SDR USAA011071

- Difficulty date: August 12, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Condition: Corroded
- Location: Bs 986.5
- Part time: 43,359 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED, LBL 48 INCHES-RBL 48 INCHES, STATION 986.5 CABIN FLOOR LBL 48 INCHES RBL 48 INCHES.  REPLACED UPPER CHORD PER TYPICAL REPAIR 53-10-05.  (M)
